# SDR UHLA201508050660

- Difficulty date: August 5, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 26,178 hours, 16,110 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: L2 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 LOWER BEAM HAS CORROSION BENEATH EMERGENCY EVACUATION SLIDE FITTINGS. R & R LOWER BEAM IAW SRM 51-43-03.  MAJOR REPAIR.
